Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1173 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 457–471
DOI: 10.2977/prims/1195192005

Published online: 1974-08-31

Singular Supports of Solutions of Partial Differential Equations in a Slab Domain

Kimimasa Nishiwada[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Nishiwada Kimimasa: Singular Supports of Solutions of Partial Differential Equations in a Slab Domain. Publ. Res. Inst. Math. Sci. 10 (1974), 457-471. doi: 10.2977/prims/1195192005